# SDR DALA2017072505652

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER  HOLE IN THE HORIZONTAL STABILIZER RT REAR CAP.  REPAIRED IAW DWG SR09550027, REV F, AND SRM 51-30-1 , 51-302 AND 51-30-5.
